Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators

Authors: Paul S. Muhly, Ian F. Putnam and Jingbo Xia
Journal: Bull. Amer. Math. Soc. 21 (1989), 47-50
MSC (1985): Primary 46L80, 47G05, 46M20, 47B35
MathSciNet review: 985138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CP] R. Carey and J. Pincus, Mosaics, principal functions, and mean motion in von Neumann algebras, Acta Math. 138 (1977), 153-218. MR 435901
  • [CDSS] L. Coburn, R. G. Douglas, D. Schaeffer and I. Singer, On C*-algebras of operators on a half-space II, Index theory, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 69-79. MR 358418
  • [Cl] A. Connes, Sur la théorie non commutative de l'intégration, Algèbres d'Opérateurs, Lecture Notes in Math., vol. 725, Springer-Verlag, Berlin and New York, 1979, pp. 19-143. MR 548112
  • [C2] A. Connes, C*-algèbres et géométrie différentielle, C. R. Acad. Sci. Paris Sér. A 290 (1980), 599-604. MR 572645
  • [C3] A. Connes, An analogue of the Thom isomorphism for crossed products of a C*-algebra by an action of R, Adv. in Math. 39 (1981), 31-55. MR 605351
  • [CMX] R. Curto, P. Muhly and J. Xia, Toeplitz operators on flows, preprint. MR 1073291
  • [D1] R. G. Douglas, Elliptic invariants for differential operators, Proc. Sympos. on the Mathematical Heritage of Hermann Weyl, Proc. Sympos. Pure Math., vol. 48 Amer. Math. Soc., Providence, R.I., 1988, pp. 275-284. MR 974341
  • [D2] R. G. Douglas, Another look at real-valued index theory, Surveys of Some Recent Results in Operator Theory, Vol. II, (J. B. Conway and B. B. Morrel eds.), Pitman Research Notes in Mathematics Series 192, New York, 1988, pp. 91-120. MR 976844
  • [DHK1] R. G. Douglas, S. Hurder and J. Kaminker, Toeplitz operators and the eta invariant: the case of S, preprint. MR 948687
  • [DHK2] R. G. Douglas, S. Hurder and J. Kaminker, The longitudinal cyclic cocycle and the index of Toeplitz operators, preprint.
  • [FS] T. Fack and G. Skandalis, Connes's analogue of the Thom isomorphism for the Kasparov groups, Invent. Math. 64 (1981), 7-14. MR 621767
  • [GF] I. Gohberg and I. Feldman, On Wiener-Hopf integral difference equations, Dokl. Akad. Nauk SSSR 183 (1968), 25-28=Soviet Math. Dokl. 9 (1968), 1312-1316. MR 285879
  • [JK] R. Ji and J. Kaminker, The K-theory of Toeplitz extensions, J. Operator Theory 19 (1988), 347-354. MR 960985
  • [JX] R. Ji and J. Xia, On the classification of commutator ideals, J. Funct. Anal. 78 (1988), 208-232. MR 943498
  • [R] M. Rieffel, Connes' analogue for crossed products of the Thom isomorphism, Contemporary Math., vol. 10, Amer. Math. Soc. Providence, R.I., 1980, pp. 143-154. MR 658513
  • [X] J. Xia, The K-theory and the invertibility of almost periodic Toeplitz operators, Integral Equations and Operator Theory 11 (1988), 267-286. MR 928486

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 46L80, 47G05, 46M20, 47B35

Retrieve articles in all journals with MSC (1985): 46L80, 47G05, 46M20, 47B35

Additional Information


American Mathematical Society